# SDR UALA2013020800770

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,398 hours, 8,608 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 273
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO LOWER DISPLAY UNIT FAILED THEN SMOKE BEGAN TO COME FROM CORNERS OF SCREEN, PER TOMC PULLED F3 CB FOR LOWER DISPLAY UNIT, SMOKE DISSIPATED, SOME RESIDUAL ODOR REMAINS.  REPLACED EICAS DISPLAY SCREEN AS REQUIRED PER MM.
